# SDR 96ZZZX883

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9275D
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636002
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130D
- Condition: Leaking
- Location: Elt
- Part time: 118 hours
- Component: Artex, ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF ELT CONDITION REVEALED BATTERY PACK LEAKING ELECTROLYTES FROM BATTERY CELLS.  ELT MFG DATE 1-3-95.  ELT WAS STILL FUNCTIONAL.
